Nihonkai Mathematical Journal

Simultaneous Extensions Of Selberg Inequality And Heinz-Kato-Furuta Inequality

MASATOSHI FUJII and RITSUO NAKAMOTO

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 9, Number 2 (1998), 219-225.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273857898

Mathematical Reviews number (MathSciNet)
MR1661116

Zentralblatt MATH identifier
1023.47013

Citation

FUJII, MASATOSHI; NAKAMOTO, RITSUO. Simultaneous Extensions Of Selberg Inequality And Heinz-Kato-Furuta Inequality. Nihonkai Math. J. 9 (1998), no. 2, 219--225. https://projecteuclid.org/euclid.nihmj/1273857898


Export citation